Jump to content
CrazyBoards.org

Tired Hyena

Member
  • Content count

    2
  • Joined

  • Last visited

About Tired Hyena

  • Rank
    Member
  • Birthday 08/26/00

Profile Information

  • Gender
    trans male
  1. My psychiatrist told me that they no longer have options for medications. She said that she cant do anymore for me medication wise, i feel 100x better since i dropped effexor. So i hope i stay stedy. Ive been on every med she could prescribe me, and now im sadly just stuck in a rut ubtill im 18
  2. Hi, names Hibiki. Ive been struggling for 7+ years with Trichotillomania, Depression, ADD, Anxiety (agoraphobia , panic disorder, disassociation, etc), OCD (obsessive thoughts). im currently on so many meds due to my age (17) (no narcotics due to me being underage.) and my insurance being the shittiest ever. Im currently taking regularly: •Zoloft •Buspar •Effexor •Seroquel ive ran out of all options for medications so they threw me on effexor and although my anxiety has been absolutely crucial this past year and a half (3 attacks lasting 1 month +) ive noticed a strange effect pop up these last few days. So currently I feel like im here but not here. Like everything looks weird, almost like im watching life go by through a screen. Im unable to fully concentrate on anything and i just feel exhausted. I feel like im not here but i know i am. Semi like a zombie,? Its kinda like disassociating but with my eyes. Everyone i know just looks different and everything is just strange,.. i was holding my baby brother and didnt feel like i actually was? I was talking and walking and id just suddenly stop and space out. Everything just feels distant. It also comes in waves, i will feel normal for a bit and then WHAM it attacks me from around the corner just like my panic attacks. I literally cannot explain what i feel but what is this?? Anyone else kinda feel the same?? the thing is a month ago my doctor prescribed me Effexor and she told me it would take a month to get in my system, and i feel like this is a negitive effect from it. Including my memory loss . And all ive heard is negitive reviews. So im starting to panic, like horribly. Im scared im going to feel like this forever and idk what to do? Im an artist and i can no longer draw due to this and its making me worry.
×